Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Sigh.

I am miserable. Perhaps accutane DOES cause depression after all. This SUCKS. I am halfway through my fourth month and have four cysts on my chin and two on my cheeks that are now flattened but still red and I got them injected like, a month ago! What the hell is going on here? I NEVER EVER had cystic acne before this, and I've done the tane 3x now in my life.

Now I'm 24, and all this crappy painful overpriced med seems to be doing is making it all completely WORSE.

Anyone else share this bizarre experience? I'm especially curious about those who have done multiple courses, and those who have "adult" (I don't feel like an adult hence the " ") acne. I weigh 130 lbs and I'm only on 40 mg/day, but it dries me out so bad every time I go to the mirror my skin is peeling off all around where I break out despite the fact that I practically OD on cetaphil moisterizer.

So, I admit, I drink a day or two during the week and when I drink I have anywhere from 2-5 drinks. Yeah yeah I know its bad but my blood tests always come back showing fantastic health even when I take them only 48 hours after drinking to my max (5).

The reason I'm ranting is because I've spent almost a $1000 so far and I have worse skin than before I started. I chose accutane because based on my past experience it worked immediately and I had perfect skin like the whole time I was on it, so why why why NOW?

I want to hear from people like me, wherein accutane is strangely not working and possibly making things worse by virtue of its overall toxicity.

BTW I don't do dairy but I just started eating sheep's milk yogurt which is technically dairy but supposedly easier to digest. I don't eat meat, just eliminated wheat, no dairy, cut way back on sugar... (I know this is getting a little holistic, sorry)

Accutane haters unite!

(yet some 'reasonable' part of me still thinks, 'wait it out, it will get better', but now that i feel a brand new cyst worthy of injection forming on my chin i really have to question the legitimacy of this potent drug)

why why why

Share this post


Link to post
Share on other sites

it wont cause acne but it will take your healing abilities down to almost nothing so you maybe breaking out less but with the red marks and scarring it will look worse. I admire you for going on it 3 times i would never go through that shit agin in my life lol

Share this post


Link to post
Share on other sites

I am also an "adult" at 22 and in my second monthe I am way worse than I was in month one, I never had acne on my face and now I have loads. What exactly is a cyst? I have a big painful red lump on my chin that doesn't seem to be going anywhere, could this be a cyst? I am also annoyed but I'm clinging to the hope of clear skin at the end of the course.

Share this post


Link to post
Share on other sites
I am also an "adult" at 22 and in my second monthe I am way worse than I was in month one, I never had acne on my face and now I have loads. What exactly is a cyst? I have a big painful red lump on my chin that doesn't seem to be going anywhere, could this be a cyst? I am also annoyed but I'm clinging to the hope of clear skin at the end of the course.

Share this post


Link to post
Share on other sites

I'm starting my sixth month tomorrow and I thought I was finally starting to clear last week...wrong!...another breakout. I can't see myself being clear in a month, but fuck doing a 7th month; I want my healing capabilities back as I'm sick of looking like shit 24/7. My pimples were never inflamed until I went on Accutane... I'll finish my course and start Differin the day I finish and then work my way up to Retin-A...why couldn't I be one of the lucky ones who clear in month two? lol :boohoo:

PS. I hope all red marks and scars die a miserable death!

Share this post


Link to post
Share on other sites

yeah it causes cysts sometimes. I had one or two nasty ones. good news is after a couple months my acne completly cleared. i havent had any major spot for like 2 months now.

Share this post


Link to post
Share on other sites
yeah it causes cysts sometimes. I had one or two nasty ones. good news is after a couple months my acne completly cleared. i havent had any major spot for like 2 months now.

Share this post


Link to post
Share on other sites

U R Lucky lucky lucky then. I am halfway thru month fourth and woke up with yet another new zit. That makes for SIX active ones that are just hanging around forever. I never thought at 24 I'd have THIS (after like 11-21 isn't a decade enough punishment?)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×